# SDR YYFA2013081820130

- Difficulty date: August 18, 2013
- Submitted: August 18, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,471 hours, 41,721 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Jack
- Condition: Intermittent
- Location: Pa System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK P/A JACK INTERMITTENT.
